Annals of Global Analysis and Geometry

, Volume 8, Issue 2, pp 159–165

Volume growth of open manifolds with nonnegative curvature

  • Viktor Schroeder
  • Martin Strake
Article

DOI: 10.1007/BF00128001

Cite this article as:
Schroeder, V. & Strake, M. Ann Glob Anal Geom (1990) 8: 159. doi:10.1007/BF00128001
  • 65 Downloads

Copyright information

© Deutscher Verlag der Wissenschaften GmbH 1990

Authors and Affiliations

  • Viktor Schroeder
    • 1
  • Martin Strake
    • 1
  1. 1.Mathematisches InstitutMünsterFed. Rep. of Germany